# SDR SWIA2023072412

- Difficulty date: July 12, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N181SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000574
- Aircraft time: 19,326 hours, 11,945 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH O/B SEAT TRACK FR23/34 HAS 9 GOUGES AS MARKED     (C-CHECK RO 7/21/2023)    REPAIRED RH O/B SEAT TRACK FR23/34 BY SPLICING 2 FILLER SECTIONS TOGETHER REF EMB SRM 51-40-08 AND ETD2022-170-022163. WEIGHT OF REPAIR SPLICES IS 120 GRAMS ASSET # SH4-61127 DUE 03/29/24
